Alert archive / Maine / Coastal Flood Statements in 2021

Coastal Flood Statement 4, NWS Gray, ME

July 23, 2021Cumberland County, York County, Maine; Rockingham County, New Hampshire

NWS Gray, ME issued this coastal flood statement at Jul 23, 2021, 3:39 PM EDT for Cumberland County, York County, Maine; Rockingham County, New Hampshire. It took effect at Jul 23, 2021, 10:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2021, 3:39 PM EDT (19:39 UTC)
In effect from
Jul 23, 2021, 10:00 PM EDT
Expired
Jul 24, 2021, 2:00 AM EDT
In force
4 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 64 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1504 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

640 
WHUS41 KGYX 231939
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
339 PM EDT Fri Jul 23 2021

MEZ023-024-NHZ014-240345-
/O.NEW.KGYX.CF.S.0004.210724T0200Z-210724T0600Z/
Coastal York-Coastal Cumberland-Coastal Rockingham-
339 PM EDT Fri Jul 23 2021

* WHAT...Minor flooding possible.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Cumberland and Coastal York Counties.

* WHEN...From 10 PM this evening to 2 AM EDT Saturday.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

Time of high total tides are approximate to the nearest hour.

Hampton Harbor NH
MLLW Categories - Minor 11.0 ft, Moderate 12.0 ft, Major 13.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 2.5 ft, Major 3.5 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 24/12 AM    10.9        1.4        0.7        1       None    
 24/12 PM     9.2       -0.3        0.5        1       None    
 25/12 AM    11.1        1.6        0.9       1-2     Minor    
 25/01 PM     9.5       -0.0        0.7        2       None    
 26/01 AM    10.9        1.4        0.8        2       None

Seavey Island / Portsmouth NH
MLLW Categories - Minor 11.5 ft, Moderate 12.5 ft, Major 13.5 ft
MHHW Categories - Minor 2.7 ft, Moderate 3.7 ft, Major 4.7 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 24/12 AM    10.8        2.0        0.8        1       None    
 24/12 PM     9.0        0.2        0.5        1       None    
 25/01 AM    10.7        1.9        0.7        2       None    
 25/01 PM     9.3        0.5        0.7        2       None    
 26/01 AM    10.6        1.8        0.8       2-3      None

Portland ME
MLLW Categories - Minor 12.0 ft, Moderate 13.0 ft, Major 14.0 ft
MHHW Categories - Minor 2.3 ft, Moderate 3.3 ft, Major 4.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 23/11 PM    12.1        2.4        0.8        2      Minor    
 24/12 PM    10.2        0.5        0.6        2       None    
 25/12 AM    11.9        2.2        0.7        2       None    
 25/01 PM    10.6        0.9        0.9        2       None    
 26/01 AM    12.1        2.4        1.0        3      Minor

&&

$$
1 follow-up statement
127 
WHUS41 KGYX 240208
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
1008 PM EDT Fri Jul 23 2021

MEZ023-024-NHZ014-240600-
/O.CON.KGYX.CF.S.0004.000000T0000Z-210724T0600Z/
Coastal York-Coastal Cumberland-Coastal Rockingham-
1008 PM EDT Fri Jul 23 2021

* WHAT...Minor flooding possible.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Cumberland and Coastal York Counties.

* WHEN...Until 2 AM EDT Saturday.

* IMPACTS...Some water on low lying roads and property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roadways.

&&

Time of high total tides are approximate to the nearest hour.

Hampton Harbor NH
MLLW Categories - Minor 11.0 ft, Moderate 12.0 ft, Major 13.0 ft
MHHW Categories - Minor 1.5 ft, Moderate 2.5 ft, Major 3.5 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 24/12 AM    10.9        1.4        0.7        1       None    
 24/12 PM     9.2       -0.3        0.5        1       None    
 25/12 AM    11.1        1.6        0.9       1-2     Minor    
 25/01 PM     9.5       -0.0        0.7        2       None    
 26/01 AM    10.9        1.4        0.8        2       None

Seavey Island / Portsmouth NH
MLLW Categories - Minor 11.5 ft, Moderate 12.5 ft, Major 13.5 ft
MHHW Categories - Minor 2.7 ft, Moderate 3.7 ft, Major 4.7 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 24/12 AM    10.8        2.0        0.8        1       None    
 24/12 PM     9.0        0.2        0.5        1       None    
 25/01 AM    10.7        1.9        0.7        2       None    
 25/01 PM     9.3        0.5        0.7        2       None    
 26/01 AM    10.6        1.8        0.8       2-3      None

Portland ME
MLLW Categories - Minor 12.0 ft, Moderate 13.0 ft, Major 14.0 ft
MHHW Categories - Minor 2.3 ft, Moderate 3.3 ft, Major 4.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 23/11 PM    12.1        2.4        0.8        2      Minor    
 24/12 PM    10.2        0.5        0.6        2       None    
 25/12 AM    11.9        2.2        0.7        2       None    
 25/01 PM    10.6        0.9        0.9        2       None    
 26/01 AM    12.1        2.4        1.0        3      Minor

&&

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this coastal flood statement went out at Jul 23, 3:36 PM EDT, 3 minutes earlier.

Area forecast discussion, Jul 23, 3:36 PM EDT, 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
336 PM EDT Fri Jul 23 2021

.SYNOPSIS...
Scattered showers and thunderstorms are across the region this
afternoon and will wane as the sunsets. High pressure will build
in with clear skies tomorrow. A front will approach the region
overnight Saturday and cross the area on Sunday morning bringing
widespread rain and thunder.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
Scattered showers and thunderstorms persist across the region
this afternoon as upper level trough keeps freezing levels low.
Most of these storms are Pulse type, quick to intensify and
quick to pass. With the low freezing levels have had reports of
hail and expect some very isolated wind damage with the
strongest cores collapsing. Convective initiation is very much
tied to the diurnal heating and thus expect the reverse later
this evening with coverage rapidly decreasing after sunset. HRRR
has done a good job with the timing and general coverage of the
convection and have leaned on it for the PoP for the next
several hours.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Overnight after storms decrease we'll see clear skies.
Satellite reveals a broad area of dry air to our west and expect
temperatures to fall rapidly as a result. Lows will drop the low
50s with some northern valleys in the 40s. While it's generally
dry, midday dew points are in the 50s and expect fog to form in
the CT river valley, and possibly up into the northern
Androscoggin.

For Saturday expect clear skies with high pressure. A robust
seabreeze will likely push inland as far as Sebago lake and keep
temperatures cooler along the coast.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Low pressure will be passing well north of the area as it travels
through central Quebec Sunday morning, with a warm front associated
with the system approaching the area at this time. Widespread shower
ahead of the front will be ongoing Sunday morning. The rain will
mostly end across western New Hampshire by the early afternoon as
the region tries to break into the warm sector behind the warm
front. The warm air is notoriously stubborn to actually make it in
with these type of set ups, but if and where it does make will stand
the best chance of seeing a few stronger thunderstorms Sunday
afternoon as the cold front approaches. Areas farther east into
Maine will likely hold onto the showers for more of the afternoon
hours, thus minimizing the risk of storms across these areas.

The front will most likely be clearing the coastline by Monday
morning, with our trough dominated pattern continuing for the
foreseeable future. Next week will continue to be characterized by
temperatures generally near to below normal, with frontal passages
roughly every other day and broad surface high pressure in between.

High pressure looks to be in control for Monday, with seasonable
highs and mainly sunny skies. A cold front will approach later
Tuesday, likely brining a round of afternoon showers and
thunderstorms. The front will likely clear the area on Wednesday,
yielding clearing and improving conditions during the daytime
on Wednesday as weak high pressure builds into the area for
Wednesday night and Thursday. Another front will likely approach
the area by late next week, but it's too early to tell and
there is significant model divergence on where and when the low
will track through, so at this time I'm keeping an increased
chance of POP's for the end of the time period.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Short Term...
Scattered showers and thunderstorms are ongoing
across the region and may briefly impact CON MHT PSM through the
next few hours. Showers will end after sunset with valley fog in
the CT river impacting HIE and LEB overnight. Sunny skies and
VFR will continue through the day on Saturday.

Long Term...
Widespread showers will bring restrictions Sunday morning,
lasting through most of the afternoon across eastern terminals,
while western terminals see a period of VFR/MVFR conditions Sunday
starting late morning before scattered thunderstorms develop in the
late afternoon hours. VFR conditions return Monday, with
another chance of showers and storms returning Tuesday
afternoon. VFR conditions likely return later on Wednesday.

&&

.MARINE...
Short Term... Few scattered thunderstorms will move over Casco
Bay and the midcoast for the next few hours. Otherwise calm
winds and seas will hold through the start of the weekend.

Long Term...
A front will cross the region on Sunday morning with rain, and
thunderstorms. Winds will go NW behind the front.

&&

.TIDES/COASTAL FLOODING...
High astronomical tides will bring water levels just to minor
flood stage across New Hampshire and southwest Maine. With calm
seas and little wave action have opted for a Coastal Flood
statement to highlight the elevated water levels.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...Curtis
SHORT TERM...
LONG TERM...Clair/Legro
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 23, 3:06 AM EDT, 12 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
306 AM EDT Fri Jul 23 2021

MEZ023-024-NHZ014-240715-
Coastal York-Coastal Cumberland-Coastal Rockingham-
306 AM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for southwest Maine and southern
New Hampshire.

.DAY ONE...Today and tonight.

Astronomical tides peak tonight and given that recent tides have
managed to rise a little higher than predicted some minor flooding is
possible in the low lying areas from Portland south to the Seacoast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-018>022-025>028-033-NHZ001>013-015-240715-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Sagadahoc-Lincoln-Knox-Coastal Waldo-Interior Cumberland Highlands-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
306 AM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-240715-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
306 AM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 23, 2:36 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Gray ME
236 PM EDT Fri Jul 23 2021

NHZ006-009-231900-
Belknap-Southern Carroll-
236 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BELKNAP AND
SOUTHWESTERN CARROLL COUNTIES...

At 236 PM EDT, a strong thunderstorm was located near Moultonborough,
moving south at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Laconia, Meredith, Moultonborough, Alton, Wolfeboro, Gilford, Center
Harber, Tuftonboro and Sanbornton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4370 7154 4370 7152 4375 7153 4376 7153
      4378 7129 4355 7119 4354 7156
TIME...MOT...LOC 1836Z 348DEG 10KT 4369 7140

KIMBLE
Local storm report, Jul 23, 2:59 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
259 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             4 NNE MEREDITH          43.70N 71.46W
07/23/2021  M0.25 INCH       BELKNAP            NH   TRAINED SPOTTER

            NO DAMAGE, PARTIAL COATING OF HAIL ON
            GROUND.

&&

NB
Local storm report, Jul 23, 3:05 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
305 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HAIL             BRUNSWICK               43.92N 69.97W
07/23/2021  E0.25 INCH       CUMBERLAND         ME   PUBLIC

            0.40 INCHES OF RAINFALL.

&&

NB
Local storm report, Jul 23, 3:09 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
309 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     MADISON                 43.90N 71.15W
07/23/2021                   CARROLL            NH   PUBLIC

            MULTIPLE BRANCHES DOWN DUE TO THUNDERSTORM
            WINDS.

&&

NB
Special weather statement, Jul 23, 3:34 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Gray ME
334 PM EDT Fri Jul 23 2021

MEZ020-232000-
Androscoggin-
334 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ANDROSCOGGIN
COUNTY...

At 333 PM EDT, a strong thunderstorm was located near Lewiston,
moving southeast at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Lewiston, Turner, Lisbon, Greene, Durham, Sabattus, Minot and Wales.

This includes Interstate 95 between mile markers 77 and 88.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4408 7002 4404 7003 4396 7019 4414 7033
      4422 7016 4408 7001
TIME...MOT...LOC 1933Z 325DEG 14KT 4414 7021

Kimble
Special weather statement, Jul 23, 3:35 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Gray ME
335 PM EDT Fri Jul 23 2021

NHZ001-002-232000-
Northern Coos-Southern Coos-
335 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COOS COUNTY...

At 335 PM EDT, a strong thunderstorm was located near Dixville, or 8
miles southeast of Colebrook, moving southeast at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Colebrook, Errol, Dixville, Columbia, Dummer and Stark.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4483 7148 4490 7134 4475 7107 4462 7135
TIME...MOT...LOC 1935Z 322DEG 17KT 4482 7136

Kimble

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:20 PM EDTSpecial Weather StatementGYXYork25 min
Jul 23, 12:29 PM EDTSpecial Weather StatementGYXKennebec31 min
Jul 23, 12:38 PM EDTSpecial Weather StatementGYXYork37 min
Jul 23, 12:47 PM EDTSpecial Weather StatementGYXOxford28 min
Jul 23, 12:57 PM EDTSevere Thunderstorm WarningGYXYork33 min
Jul 23, 1:05 PM EDTSpecial Weather StatementGYXAndroscoggin25 min
Jul 23, 1:09 PM EDTSpecial Weather StatementGYXKennebec36 min
Jul 23, 1:30 PM EDTSpecial Weather StatementGYXAndroscoggin30 min
Jul 23, 1:41 PM EDTSpecial Weather StatementGYXKennebec34 min
Jul 23, 1:45 PM EDTSpecial Weather StatementGYXYork30 min
Jul 23, 1:57 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford, York27 min
Jul 23, 2:05 PM EDTSpecial Weather StatementGYXSagadahoc25 min
Jul 23, 2:09 PM EDTSpecial Weather StatementGYXKennebec36 min
Jul 23, 2:13 PM EDTSevere Thunderstorm WarningGYXYork27 min
Jul 23, 2:16 PM EDTSpecial Marine WarningGYX26 min
Jul 23, 2:21 PM EDTSpecial Weather StatementGYXSomerset39 min
Jul 23, 2:24 PM EDTSevere Thunderstorm WarningGYXOxford, York51 min
Jul 23, 2:50 PM EDTSevere Thunderstorm WarningGYXCumberland, Sagadahoc25 min
Jul 23, 2:56 PM EDTSpecial Marine WarningGYX34 min
Jul 23, 3:13 PM EDTSevere Thunderstorm WarningGYXCumberland, Sagadahoc32 min
Jul 23, 3:19 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Oxford41 min
Jul 23, 3:25 PM EDTSevere Thunderstorm WarningGYXKennebec, Somerset23 min
Jul 23, 3:27 PM EDTSpecial Marine WarningGYX48 min
Jul 23, 3:34 PM EDTSpecial Weather StatementGYXAndroscoggin26 min
Jul 23, 3:39 PM EDTSpecial Marine WarningGYX66 min
Jul 23, 3:41 PM EDTSpecial Weather StatementGYXKnox34 min
Jul 23, 4:00 PM EDTSpecial Weather StatementGYXAndroscoggin30 min
Jul 23, 4:09 PM EDTSpecial Weather StatementGYXAndroscoggin36 min
Jul 23, 4:14 PM EDTSpecial Weather StatementGYXOxford31 min
Jul 23, 4:22 PM EDTSpecial Weather StatementGYXKennebec23 min
Jul 23, 4:44 PM EDTSpecial Weather StatementGYXAndroscoggin, Kennebec31 min
Jul 23, 4:57 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford33 min
Jul 23, 5:23 PM EDTSpecial Weather StatementGYXLincoln22 min
Jul 23, 5:28 PM EDTSpecial Weather StatementGYXCumberland, Sagadahoc32 min
Jul 23, 5:35 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford18 min
Jul 23, 5:53 PM EDTSevere Thunderstorm WarningGYXCumberland37 min
Jul 23, 6:17 PM EDTSevere Thunderstorm WarningGYXCumberland43 min
Jul 23, 6:19 PM EDTSpecial Marine WarningGYX56 min
Jul 23, 6:30 PM EDTSpecial Weather StatementGYXYork30 min
Jul 23, 6:57 PM EDTSpecial Weather StatementGYXYork18 min
Jul 23, 7:06 PM EDTSpecial Weather StatementGYXYork24 min
Jul 23, 12:31 PM EDTSpecial Weather StatementGYXCoos29 min
Jul 23, 12:53 PM EDTSpecial Weather StatementGYXHillsborough37 min
Jul 23, 1:20 PM EDTSpecial Weather StatementGYXBelknap25 min
Jul 23, 1:37 PM EDTSpecial Weather StatementGYXCarroll23 min
Jul 23, 1:52 PM EDTSpecial Weather StatementGYXCarroll23 min
Jul 23, 2:16 PM EDTSpecial Weather StatementGYXCarroll29 min
Jul 23, 2:36 PM EDTSpecial Weather StatementGYXBelknap24 min
Jul 23, 2:42 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton33 min
Jul 23, 3:35 PM EDTSpecial Weather StatementGYXCoos25 min
Jul 23, 3:38 PM EDTSevere Thunderstorm WarningGYXRockingham21 min
Jul 23, 4:18 PM EDTSpecial Weather StatementGYXMerrimack27 min
Jul 23, 4:27 PM EDTSpecial Weather StatementGYXRockingham33 min
Jul 23, 4:38 PM EDTSevere Thunderstorm WarningGYXRockingham18 min
Jul 23, 4:43 PM EDTSevere Thunderstorm WarningGYXHillsborough, Merrimack, Rockingham47 min
Jul 23, 5:18 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton42 min
Jul 23, 5:59 PM EDTSpecial Weather StatementGYXCoos31 min
Jul 23, 6:25 PM EDTSpecial Weather StatementGYXGrafton35 min
Jul 23, 7:35 PM EDTSpecial Weather StatementGYXCarroll25 min

Nearby

Coastal Flood Statements in Maine, 2021Coastal Flood Statements in New Hampshire, 2021Every coastal flood statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.